# SDR SWAA2025071579383

- Difficulty date: June 7, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE ON BODY FAIRING STRUCTURE BS 500D LEVEL STRINGER 19L AT LOWER FUSELAGE.   REPLACED SUPPORT ANGLE AND FASTENERS LOCATED AT WING TO BODY FAIRING STRUCTURE BSTA 500D AT LEVEL OF STRINGER 19L. LOWER FUSELAGE. IAW SRM 51-40-02 . SRM 51-10-02 PARAGRAPH 9. AND DWG 116A3010. SHEET 33. REV. C.
